# SDR AALA971038

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Batt Compt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LAX - REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER, P/N CHA5035 AND BAT5011.  ACCOMPLISHED INSTALLATION CHECK PER MM.  ALL CHECKS NORMAL.  (M)
